MAUDE Adverse Event Report: BEMIS DE MEXICO, S.A. DE C.V. BEMIS QUICK-FIT 3000CC SUCTION LINER; SUCTION SYTEM CANISTER LINER

BEMIS DE MEXICO, S.A. DE C.V. BEMIS QUICK-FIT 3000CC SUCTION LINER; SUCTION SYTEM CANISTER LINER
Model Number 3004
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Similar device from the same lot has been received for analysis.Company representative is working to collect additional details from the user.Report will be updated when additional information is available.
 
Event or Problem Description
Facility reports difficulty putting flexible liners on hard canisters.When vacuum is on they seat, but when vacuum is turned off they pop off.Facility reports physician was splashed with fluid from canister.
 
Additional Manufacturer Narrative
Similar device from the same lot has been received for analysis.Company representative is working to collect additional details from the user.Report will be updated when additional information is available.Update: analysis of the returned sample indicated the fitment problem is due to a noncorming lid on the device.The nonconformance appears to be an outlier.Interview with representative of the user facility indicated that the splashing incident was not connected in any way with the fitment issue, and in the opinion of the user facility or staff, was most probably user error on part of physician.Attachment: [dhr review lot 174693.Pdf, (b)(4).Pdf].
 
Event or Problem Description

Brand Name
BEMIS QUICK-FIT 3000CC SUCTION LINER
Common Device Name
SUCTION SYTEM CANISTER LINER
Manufacturer (Section D)
BEMIS DE MEXICO, S.A. DE C.V.
av. texas no. 200
parque industrial nacional
cienega de flores, nuevo leon 65550
MX  65550
MDR Report Key8262358
Report Number3011198121-2019-00001
Device Sequence Number19326157
Product Code GCX
UDI-Device Identifier00073088149541
UDI-Public00073088149541
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K771737
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
Report Date (Section F) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number3004
Device Catalogue Number3004
Device Lot Number174693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/03/2019
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer01/18/2019
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer01/07/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1